# SDR HALA2013051700060

- Difficulty date: May 17, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 13,612 hours, 10,275 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Packing
- Condition: Leaking
- Location: Speed Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISIBLE NOXIOUS CLOUD FROM PACKS WHEN USING APU AIR.  FUMES REMAIN AFTER APU INOPERATIVE.  ODOR TASTED LIKE VAPORIZED OIL.  LAST LEGS FUMES INCREASING DURING FLIGHT.  R & R APU SPEED PROBES PACKINGS AND R & R LT AND RT COALESCER BAGS IAW AMM 21-54-08, LEAK AND OPS CHECKED GOOD.
